# SDR SIMA20011098

- Difficulty date: April 19, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3913 - FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING AT ROW 4/5 ARE INOPERATIVE.  LIGHT PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED THE FLOOR PROXIMITY LIGHT STRIP.  OPS CHECK WAS GOOD IAW SAAB MM 33-50-20 AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
